Properties of monotone limits of Banach spaces
Doklady Akademii Nauk, Tome 319 (1991) no. 5, pp. 1033-1036
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1991_319_5_a0,
author = {A. N. Agadzhanov},
title = {Properties of monotone limits of {Banach} spaces},
journal = {Doklady Akademii Nauk},
pages = {1033--1036},
year = {1991},
volume = {319},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1991_319_5_a0/}
}
A. N. Agadzhanov. Properties of monotone limits of Banach spaces. Doklady Akademii Nauk, Tome 319 (1991) no. 5, pp. 1033-1036. http://geodesic.mathdoc.fr/item/DAN_1991_319_5_a0/